# SDR SWAA2022080426385

- Difficulty date: July 6, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED 947.5 TO BS 986.5 AND RBL 53 WL 208.1 AT AFT GALLEY AREA 2022-355127 / [01] REPLACED INNER CHORD LOCATED 947.5 TO BS 986.5 AND RBL 53 WL 208.1 AT AFT GALLEY AREA B737-700 SRM 51-40-02 AND B737-700 DWG 117A8501 SHEET 80 REV B AND DWG 147A8501 SHEET 78 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CORRECTED STEP 1. REPLACED INNER CHORD LOCATED BS 887 TO BS 1006 AND RBL 53 WL 208.1 AT AFT GALLEY AREA B737-700 SRM 51-10-02 AND B737-700 DWG 117A8501 SHEET 80 REV B AND DWG 147A8501 SHEET 78 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED INNER CHORD LOCATED BS 887 TO BS 1006 AND RBL 53 WL 208.1 AT AFT GALLEY AREA B737-700 SRM 51-10-02 AND B737-700 DWG 117A8501 SHEET 80 REV B AND DWG 147A8501 SHEET 78 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW. CERTIFIED AS RII
